Mrs. Caran Dynan, mother of a vaccine injured daughter, Kilsyth, Scotland, Science Officer and political activist for AHVID has sent this letter to many schools in Scotland and England to raise awareness that school girls are becoming very ill following HPV vaccination and are missing out on so much of their education. "With regards to the Human Papillomavirus Vaccination administered in your school, I would like to raise your awareness to the real possible side effects of this vaccine, as well as the lack of studies and safety tests carried out on this Vaccine. To make it clear, I am writing this letter from the stance of a mother whose perfectly healthy (apart from slight hay fever) daughter’s life was completely altered after receiving Gardasil. Very soon after receiving her first vaccination, her health started to decline, both mentally and physically, for what appeared to be no reason."

Read full story...